# SDR AALA201605169008

- Difficulty date: April 18, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 46,497 hours, 26,731 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: 35300001
- Condition: Defective
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  ECAM FUEL AUTO FEED FAULT.  REPLACED FUEL LEVEL SENSORS 39QJ1 LT WING & 15QJ2 RT WING & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW TSM 28-46-00-810-818A & AMM 28-46-00-740-001A.  SEE AALA 201604199009 FOR ADDITIONAL PART.
